MathSciNet Relay Station
MathSciNet bibliographic data
MR291228 (45 #322) 16A78
Stone, H. E. Ideals in halfrings. Proc. Amer. Math. Soc. 33 (1972), 8–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement